# SDR AALA201910099016

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD WET AREA GIRT BAR TIE DOWN FITTING AT BS 312 AND LBL 54. REPLACED FITTING PER AARD 51-00-05-1.
